# SDR USAA991103

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 38,811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION 3 INCH BY 5 FT AT FORWARD FRAME OF AFT CARGO DOOR OUTBOARD OF SILL FRAME.  CORROSION LEVEL 1, CORROSION TASK NR C53-202-01.  REPAIRED PER BOEING 737-300 SRM 53-60-15.  (M)
